# SDR AWXA200601566

- Difficulty date: August 22, 2006
- Submitted: August 30, 2006
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 28,826 hours, 11,718 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043205
- Condition: Corroded
- Location: Fuselage
- Part time: 28,826 hours, 11,718 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - FOUND CORROSION ON SILL OF R2 DOORWAY AT FS 67 + 19".  CORROSION ON SILL OF R2 DOORWAY AT FS 67 + 19" WAS REWORKED, IAW A319 SRM 51-74-00, AND FOUND OUT OF LIMITS IAW A319 SRM 53-41-14.  REPAIRED AREA IAW A319 SRM 53-41-14, REPAIR IS FROM 67 + 12" TO FS 68 + 2.  REPAIRED IAW PRINCIPLE 5.
